# SDR AALA202105100813

- Difficulty date: May 3, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 63,154 hours, 23,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN ENTRANCE DOOR WILL NOT OPEN FROM OUTSIDE. ACCOMPLISHED L1 DOOR RIG/ADJUSTMENT AND A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00
